See Alike in...

Alike App

Browser

ChasetheCase

713d

Does anyone else have essential tremors and take anti-depressants? I found they make my tremors worse but because of my OCD they are necessary. Has anyone found an anti-depressant that does not increase tremors?

Top reply
    • Ershin

      452d

      I take mirtazapine, I have done for years I don't feel it makes my tremors worse

    • Ershin

      452d

      I take mirtazapine, I have done for years I don't feel it makes my tremors worse

    • Sleak67

      452d

      I have cervical and oromandibular dystonia. They should know most mental medicine can make worse because the list is full of those types of medications that cause it. Be a advocate stand your ground. If they won't research or listen to you move on. It's not fair prescribe something knowing most can make tremors worse shouldn't have to suffer more than you are

    • Junoisahomo

      452d

      this omg. once i accidentally overdosed and it hasnt been the same since

    • ChasetheCase

      706d

      Hmm that’s interesting. My neurologist told me that antidepressants like SSRIs and SNRIs were stimulating and anything stimulating would increase the tremors. For example exercise and caffeine makes my tremors worse. I wonder if Cymbalta isn’t stimulating

    • Kashue

      712d

      I’m on Cymbalta

    • Kashue

      712d

      That’s actually pretty odd. I have an essential tremor as well and when I got put on anti-depressants, it actually calmed the tremors down a bit.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion